A Caltech Library Service

Pade approximants and the anharmonic oscillator

Loeffel, J. J. and Martin, A. and Simon, B. and Wightman, A. S. (1969) Pade approximants and the anharmonic oscillator. Physics Letters B, 30 (9). pp. 656-658. ISSN 0370-2693. doi:10.1016/0370-2693(69)90087-2.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


The diagonal Padé approximants of the perturbation series for the eigenvalues of the anharmonic oscillator (a βκ^1 perturbation of p^2 + κ^2) converge to the eigenvalues.

Item Type:Article
Related URLs:
URLURL TypeDescription
Simon, B.0000-0003-2561-8539
Additional Information:© 1969 Published by Elsevier . Received 27 November 1969. It is a pleasure to thank A. Dicke, H. Epstein, V. Glaser, D. Masson, E. Stein and K. Symanzik for very valuable comments. Two of us (A. M. and B. S.) are grateful to N. N. Khuri for arranging a meeting which stimulated this work.
Issue or Number:9
Record Number:CaltechAUTHORS:20181120-133838806
Persistent URL:
Official Citation:J.J. Loeffel, A. Martin, B. Simon, A.S. Wightman, Pade approximants and the anharmonic oscillator, Physics Letters B, Volume 30, Issue 9, 1969, Pages 656-658, ISSN 0370-2693, (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:91076
Deposited By: George Porter
Deposited On:20 Nov 2018 22:56
Last Modified:16 Nov 2021 03:38

Repository Staff Only: item control page